For the past few day I have had a horrible itching and burning sensation in my vaginal area. It doesn't itch internally, just externally. It started itching towards the end of my period and I haven't been able to shake it. I was currently put on antibiotics for acne, could that have anything to do with it? I'v been using Vagisil to ease the pain. What should I do?
If you were recently on antibiotics I would think it is probably a yeast infection. Get some otc cream Monistat 3, or something like that. Antibiotics can cause women to have yeast infections. If that doesn't clear it up go to the Dr.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.